MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OSTEORAPTOR 2.3 W 1UB II BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. OSTEORAPTOR 2.3 W 1UB II BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 72201991
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal end of the anchor broke off upon insertion.A backup device was readily available and no patient injury was reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.A review of the ncmr database was performed which confirmed no abnormalities were reported with this lot during manufacture.A complaint history review identified one additional complaint for this manufactured lot.

Brand Name
OSTEORAPTOR 2.3 W 1UB II BLUE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6976803
Report Number1219602-2017-01333
Device Sequence Number648896
Product Code MAI
UDI-Device Identifier03596010615527
UDI-Public(01)03596010615527(17)220731(10)50677304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number72201991
Device Catalogue Number72201991
Device Lot Number50677304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1